Inverse scattering on asymptotically hyperbolic manifolds

Mark S. Joshi Natwest Group, Market Risk Antônio Sá Barreto Department of Mathematics, Purdue University

TBD mathscidoc:1701.331882

Acta Mathematica, 184, (1), 41-86, 1998.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 59 ]
@inproceedings{mark1998inverse,
  title={Inverse scattering on asymptotically hyperbolic manifolds},
  author={Mark S. Joshi, and Antônio Sá Barreto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335388783591},
  booktitle={Acta Mathematica},
  volume={184},
  number={1},
  pages={41-86},
  year={1998},
}
Mark S. Joshi, and Antônio Sá Barreto. Inverse scattering on asymptotically hyperbolic manifolds. 1998. Vol. 184. In Acta Mathematica. pp.41-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335388783591.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved